# SDR ASAA2023070943934

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,460 hours, 13,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 AFT LEFT EMERGENCY LIGHTS WENT OUT. GROUNDED - YES. REPLACED AFT LEFT EMERGENCY LIGHTS BATTERY PACK REF TASK 33-51-06-960-805. OP CHECK GOOD. LIGHTS ILLUMINATE AS REQUIRED. NO FURTHER DEFECTS.
